# SDR 02FDEA00311

- Difficulty date: May 6, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727-200
- Aircraft serial: 21529
- Aircraft time: 35,149 hours, 23,154 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACT, GEAR HANDLE IN UP POSITION, R/GEAR RED WARN LIGHT REMAIN ON.  PERFORMED TEST OF R/GEAR UPLOCK IND PER MM 32-61-081-4.  OPS CHECK NORMAL.  OK FOR SERVICE.
